# SDR CALA2025090408459

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 64,240 hours, 19,443 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 1EA SAFETY PINS AT DOOR L1 IN EACH DOOR ASSIT BOTTLE AND DOOR SLIDE ASSY. FOR REPLACEMENT OF SLIDE ASSY REMOVED AND STOWED 1EA SAFETY PINS AT DOOR L1 IN EACH DOOR ASSIT BOTTLE AND DOOR SLIDE AFTER COMPLETION OF DOOR SLIDE REPLACEMENT. REF AMM TASK 25-66-01-404-044 VERIFIED DOOR SLIDE INFLATION CYLINDER AND RESERVOIR BOTTLE SAFETY PINS REMOVED.
